# SDR SWAA2023072572355

- Difficulty date: June 27, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN 2023-409646<[01] REPLACED ANGLE AND FASTENERS LOCATED BS 867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG #146A7901 SHEET 66 REV -. SEE INDIVIDUAL SIGN-OFFS BELOW;[02] TASK CARD COMPLETED  REPLACED ANGLE AND FASTENERS LOCATED BS 867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG #146A7901 SHEET 66 REV -. SEE INDIVIDUAL SIGN-OFFS BELOW RII
